Projective classification of jets of surfaces in 4-space

Jorge Luiz Deolindo Silva, Yutaro Kabata

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We classify jets of Monge forms of generic surfaces in 4-space via projective transformations, which is an extension of Platonova’s result for surfaces in 3-space.

Original languageEnglish
Pages (from-to)35-46
Number of pages12
JournalHiroshima Mathematical Journal
Volume49
Issue number1
DOIs
Publication statusPublished - Mar 2019

All Science Journal Classification (ASJC) codes

  • Analysis
  • Algebra and Number Theory
  • Geometry and Topology

Fingerprint Dive into the research topics of 'Projective classification of jets of surfaces in 4-space'. Together they form a unique fingerprint.

Cite this